Express checkout with PayPal

Lemsip Max Honey & Ginger Sachets

Lemsip Max Honey & Ginger Sachets

10 sachets
£4.69

Please note images are for illustration purposes and may differ from the product(s) you receive.

Lemsip Max Honey & Ginger Sachets contain paracetamol and phenylephrine hydrochloride, which help to relieve cold and flu symptoms, such as fever and nasal congestion.

Lemsip Max Honey & Ginger Sachets

  • HONEY & GINGER FLAVOUR A hot, soothing drink to help ease the symptoms of cold and flu.
  • CONTAINS PARACETAMOL Each sachet contains 1000mg of paracetamol (an analgesic) to help relieve pain caused by sore throat, headache and body aches.
  • HELPS RELIEVE NASAL CONGESTION Each sachet contains 12.2mg of phenylephrine hydrochloride (a decongestant) to help decrease swelling in the nasal passages and alleviate the feeling of a blocked nose.
  • HELPS RELIEVE FLU SYMPTOMS Helps manage cold and flu symptoms including fever, aches, pains, headache, sore throat and nasal congestion.
  • 10 LEMSIP SACHETS This medicine comes in handy individual sachets, which dissolve in hot water. Each powder sachet can be mixed with hot water to provide soothing relief.
  • ADDITIONAL INGREDIENTS This medicine also contains Vitamin C (ascorbic acid), sucrose and aspartame.
  • Always read the label. Keep out of the sight and reach of children. Do not take more medicine than the label tells you to.

    Always read the label

    Why shop with YourPharmacy?

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply
    Get 10% Off